# SDR AALA202112077551

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A300*
- Aircraft serial: 7636
- Aircraft time: 13,838 hours, 5,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M20621
- Condition: Fault Message
- Location: Zone 800 - Doors
- Part time: 2,428 hours, 961 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE. MAINTENANCE PERFORMED TSM 33-51-00-810-822-A AND REPLACED THE L1 PASSENGER / CREW DOOR SLIDE PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
